# SDR CA080305014

- Difficulty date: December 20, 2007
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stopped
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT 12000 FEET ENGINE POWER WAS LOST.  THE AIRCRAFT WAS FORCED TO DITCH 25 MILES OFF COAST.  CREW WAS RESCUED.  INVESTIGATION REVEALED THAT THE ENGINE WAS MAKING NO POWER AT TIME OF IMPACT.  THE FUEL PUMP DRIVE SHAFT REVEALED WORN AND FRACTURED DRIVE SPLINES.  INVESTIGATION IS ONGOING, UPDATES WILL BE PROVIDED.
